# SDR HALA0800479

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 19,244 hours, 3,719 cycles
- Engine: Ge CF680A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENG CONTROL EICAS ILLUMIN BTB.  ACCOMP FIM 73-21-00 FIG 112.  NO FAULTS NOTED.  RESET LEFT ENG EEC DISCREDE C/B.  ACCOMP GROUND RUN UP OF LEFT ENG, OPS CK GOOD.  EICAS MSG CLEARED.  OK FOR SERVICE.
